MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Chinese medical journal · 2011

A case of ceftriaxone-induced haemolysis complicated by acute portal vein thrombosis.

Ye Wei, Liu Chang-Wei

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ceftriaxone-induced immune haemolytic anemia is rare but severe complication of this type of antibiotics. In this article, we present a 43-year old patient who suffered from ceftriaxone-induced haemolysis complicated with acute portal vein thrombosis. After successful salvage and transfusion, we underwent thrombolysis via superior mesenteric artery route. Totally recanaliztion achieved. Repeated CT venography showed portal vein still patent with 6 months oral anti coagulation treatment.

Для цитирования: Ye Wei, Liu Chang-Wei. A case of ceftriaxone-induced haemolysis complicated by acute portal vein thrombosis.. Chinese medical journal. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.